Autoecological and Morphological Features of Astragalus stenosemioides D.F. Chamb. and V.A. Matthews

Ekici M., Çelik S.

Journal of Biological Science, vol.5, no.5, pp.553-557, 2005 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 5 Issue: 5
  • Publication Date: 2005
  • Journal Name: Journal of Biological Science
  • Journal Indexes: Aquatic Science & Fisheries Abstracts (ASFA), CAB Abstracts, EMBASE, Veterinary Science Database
  • Page Numbers: pp.553-557
  • Yıldız Technical University Affiliated: No